# SDR 2005FA0001369

- Difficulty date: September 23, 2005
- Submitted: October 11, 2005
- Operation: General aviation
- Aircraft: N561JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600413
- Engine: Pwa JT15D1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOORS WERE OBSERVED TO BE DROOPING SLIGHTLY.  NOSE GEAR RETRACT LINKAGE WAS INSPECTED AND TORQUE TUBE WAS OBSERVED TO HAVE A BROKEN WELD AT ONE END CAP.  RECOMMEND INSPECTING WELDS CAREFULLY DURING PERIODIC INSPECTIONS.  (K)
